Alert archive / Minnesota / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 22, NWS La Crosse, WI

June 29, 2015Houston County, Minnesota; Vernon County, Wisconsin; Allamakee County, Iowa

NWS La Crosse, WI issued this severe thunderstorm warning at Jun 29, 2015, 5:20 PM CDT for Houston County, Minnesota; Vernon County, Wisconsin; Allamakee County, Iowa. It was in force for 55 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 29, 2015, 5:20 PM CDT (22:20 UTC)
Expired
Jun 29, 2015, 6:15 PM CDT
In force
55 min
Issued by
NWS La Crosse, WI
Area
Storm-based polygon
Hail
1.5 in
Wind
50.0 mph

Counties Allamakee County, IA, Houston County, MN, Vernon County, WI

The radar

The La Crosse radar (KARX), 26 km from the middle of the area, began a volume at 22:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 29, 5:30 PM CDTHAIL 13 W Brownsville, MN
Jun 29, 5:38 PM CDTHAIL 0.882 S Brownsville, MN
Jun 29, 5:50 PM CDTHAIL 0.253 S Genoa, WI
Jun 29, 5:59 PM CDTHAIL 0.251 Ssw Victory, WI

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 29, 1:57 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 10.3 hours before the alert went out and 228 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2015-06-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 160 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2015-06-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 55 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
160 J/kg
Mixed-layer CIN
-46 J/kg
Mixed-layer LCL
1297 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
55 m²/s²
0-3 km storm-relative helicity
86 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

735 
WUUS53 KARX 292220
SVRARX
IAC005-MNC055-WIC123-292315-
/O.NEW.KARX.SV.W.0022.150629T2220Z-150629T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
520 PM CDT MON JUN 29 2015

THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN ALLAMAKEE COUNTY IN NORTHEASTERN IOWA...
  SOUTHEASTERN HOUSTON COUNTY IN SOUTHEASTERN MINNESOTA...
  WESTERN VERNON COUNTY IN SOUTHWESTERN WISCONSIN...

* UNTIL 615 PM CDT

* AT 519 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER HOKAH...OR 7
  MILES SOUTH OF LA CRESCENT...MOVING SOUTH AT 30 MPH.

  HAZARD...PING PONG BALL SIZE HAIL. 

  SOURCE...TRAINED WEATHER SPOTTERS. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT 
           DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  BROWNSVILLE AROUND 525 PM CDT.
  CALEDONIA AND STODDARD AROUND 530 PM CDT.
  NEW ALBIN AROUND 555 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
NEWTON...RENO...DE SOTO...CHASEBURG AND GENOA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4373 9151 4373 9109 4342 9101 4342 9151
TIME...MOT...LOC 2219Z 347DEG 25KT 4373 9134 

HAIL...1.50IN
WIND...<50MPH
 
$$

RIECK
4 follow-up statements
996 
WWUS53 KARX 292234
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
534 PM CDT MON JUN 29 2015

IAC005-MNC055-WIC123-292315-
/O.CON.KARX.SV.W.0022.000000T0000Z-150629T2315Z/
ALLAMAKEE IA-HOUSTON MN-VERNON WI-
534 PM CDT MON JUN 29 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR NORTHWESTERN ALLAMAKEE...SOUTHEASTERN HOUSTON AND WESTERN VERNON
COUNTIES...

AT 534 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BROWNSVILLE...
OR 9 MILES EAST OF CALEDONIA...AND IS NEARLY STATIONARY.

HAZARD...QUARTER SIZE HAIL REPORTED NEAR BROWNSVILLE. 

SOURCE...PUBLIC. 

IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

THIS SEVERE STORM WILL BE NEAR...
  NEW ALBIN AROUND 555 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
NEWTON...RENO...DE SOTO...CHASEBURG AND GENOA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4373 9151 4373 9109 4342 9101 4342 9151
TIME...MOT...LOC 2234Z 347DEG 25KT 4363 9131 

HAIL...1.00IN
WIND...<50MPH
 
$$

RIECK
765 
WWUS53 KARX 292242
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
542 PM CDT MON JUN 29 2015

IAC005-MNC055-WIC123-292315-
/O.CON.KARX.SV.W.0022.000000T0000Z-150629T2315Z/
ALLAMAKEE IA-HOUSTON MN-VERNON WI-
542 PM CDT MON JUN 29 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR NORTHWESTERN ALLAMAKEE...SOUTHEASTERN HOUSTON AND SOUTHWESTERN
VERNON COUNTIES...

AT 541 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR NEW ALBIN...OR
11 MILES EAST OF CALEDONIA...MOVING SOUTH AT 30 MPH.

HAZARD...QUARTER SIZE HAIL. 

SOURCE...PUBLIC. 

IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHWESTERN ALLAMAKEE...SOUTHEASTERN HOUSTON AND SOUTHWESTERN VERNON
COUNTIES...INCLUDING THE FOLLOWING LOCATIONS...NEWTON...RENO...DE
SOTO...CHASEBURG AND GENOA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4366 9139 4366 9108 4342 9101 4342 9151
TIME...MOT...LOC 2241Z 347DEG 25KT 4358 9129 

HAIL...1.00IN
WIND...<50MPH
 
$$

RIECK
088 
WWUS53 KARX 292251
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
551 PM CDT MON JUN 29 2015

IAC005-MNC055-WIC123-292315-
/O.CON.KARX.SV.W.0022.000000T0000Z-150629T2315Z/
ALLAMAKEE IA-HOUSTON MN-VERNON WI-
551 PM CDT MON JUN 29 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR NORTH CENTRAL ALLAMAKEE...SOUTHEASTERN HOUSTON AND SOUTHWESTERN
VERNON COUNTIES...

AT 550 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER NEW ALBIN...OR
10 MILES NORTH OF LANSING...MOVING SOUTH AT 30 MPH.

HAZARD...QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

LOCATIONS IMPACTED INCLUDE... NEW ALBIN...NEWTON...DE 
SOTO...GENOA...PURDY...RED MOUND...VICTORY...ROMANCE AND THE 
MISSISSIPPI RIVER NEAR DE SOTO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4358 9135 4362 9107 4342 9101 4342 9143
TIME...MOT...LOC 2250Z 347DEG 25KT 4351 9127 

HAIL...1.00IN
WIND...<50MPH
 
$$

RIECK
679 
WWUS53 KARX 292302
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
602 PM CDT MON JUN 29 2015

MNC055-292311-
/O.CAN.KARX.SV.W.0022.000000T0000Z-150629T2315Z/
HOUSTON MN-
602 PM CDT MON JUN 29 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HOUSTON COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF 
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

MORE STRONG TO SEVERE STORMS ARE POSSIBLE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR
NORTHEASTERN IOWA AND SOUTHWESTERN WISCONSIN.

LAT...LON 4350 9135 4350 9106 4342 9101 4342 9143
TIME...MOT...LOC 2301Z 347DEG 25KT 4308 9114 

$$

IAC005-WIC123-292315-
/O.CON.KARX.SV.W.0022.000000T0000Z-150629T2315Z/
ALLAMAKEE IA-VERNON WI-
602 PM CDT MON JUN 29 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR NORTH CENTRAL ALLAMAKEE AND SOUTHWESTERN VERNON COUNTIES...

AT 601 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER PRAIRIE DU
CHIEN...MOVING SOUTH AT 30 MPH.

HAZARD...QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

LOCATIONS IMPACTED INCLUDE...
NEW ALBIN...DE SOTO...COUNTY ROADS A 26 AND X 6 A...RED MOUND...
VICTORY...RETREAT AND THE MISSISSIPPI RIVER NEAR DE SOTO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4350 9135 4350 9106 4342 9101 4342 9143
TIME...MOT...LOC 2301Z 347DEG 25KT 4308 9114 

HAIL...1.00IN
WIND...<50MPH
 
$$

RIECK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 29, 2:30 PM CDT, 2 hours 50 minutes earlier.

Area forecast discussion, Jun 29, 2:30 PM CDT, 2 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
230 PM CDT MON JUN 29 2015

.SHORT TERM...(TONIGHT AND TUESDAY)
ISSUED AT 230 PM CDT MON JUN 29 2015

UPPER LEVEL SHORTWAVE TOUGH DROPPING SOUTHWARD ACROSS THE REGION
THIS AFTERNOON...PROVIDING MUCH OF THE FORCING FOR THE ONGOING
SHOWERS AND THUNDERSTORMS. AROUND 2000 J/KG SBCAPE ALONG AND WEST OF
THE MISSISSIPPI RIVER VIA THE RAP TO HELP POWER THE STORMS.
HOWEVER...RAP/HRRR BUFKIT SOUNDINGS CONTINUE TO PAINT A SKINNY CAPE
PROFILE...NOT SUPPORTIVE OF STRONG UPDRAFTS. SHEAR IS A BIT BETTER
COMPARED TO YESTERDAY...BUT STILL RELATIVELY MEAGER. RAP PEGS 0-6KM
SHEAR AT 20-25 KTS...MOST OF WHICH IS IN THE 0-3 KM LAYER. WITH A
RELATIVELY DRY SUB CLOUD LAYER...EXPECT SOME ENHANCED WIND GUSTS
WITH THE STRONGER STORMS. COULD SEE SOME LARGE HAIL...BUT A BUNCH OF
PEA TO 1/2 INCH SIZE MIGHT BE MORE LIKELY. WIND GUSTS UP TO 40-45
KTS ALSO LOOKS REASONABLE. CAN/T RULE OUT SOMETHING HIGHER IF BOWING
SEGMENTS START DEVELOPING. MESO MODELS WERE A BIT BEHIND ON THE
DEVELOPMENT/SPEED OF THE CONVECTION...BUT TRENDS AND LATER RUNS
FAVOR CLEARING THE BULK OF PRECIPITATION SOUTH/EAST OF THE FORECAST
AREA BY 03Z. MAIN STRONG-SEVERE THREAT WOULD BE THROUGH 7-8 PM.

THE UPPER LEVEL TROUGH TAKES A RIGHT TURN AS IT GETS THROUGH THE
FORECAST AREA LATER TONIGHT...TAKING AIM AT THE EASTERN GREAT LAKES.
SHOULD PROVIDE ENOUGH FORCING FOR MORE SHOWERS/STORMS ACROSS EASTERN
WI...AND DEPENDING ON SPEED OF THE SYSTEM...COULD LINGER INTO
WESTERN WI IN THE MORNING. WILL CONTINUE SOME SMALL POPS LATE
OVERNIGHT/EARLY TUE MORNING TO ACCOUNT FOR THIS.

.LONG TERM...(WEDNESDAY THROUGH MONDAY)
ISSUED AT 230 PM CDT MON JUN 29 2015

MODELS IN GOOD AGREEMENT WITH A GRADUAL BREAKDOWN OF THE AMPLIFIED
WEST COAST RIDGE...RESULTING IN A CHANGE FROM NORTHWEST FLOW TO MORE
ZONAL FOR THE WEEKEND. GFS/ECMWF/GEM ALSO IN FAVOR OF SHUNTING ANY
RIPPLES ON THE FLOW SOUTH/NORTH...TRENDING TOWARD A DRY STRING OF
DAYS. EVEN WED...WHICH MODELS HAVE BEEN BOUNCING BACK AND FORTH ON
WHETHER TO SPIN A SHORTWAVE ACROSS THE REGION...NOW SUGGEST THE SFC
HIGH WILL WIN OUT...KEEPING THAT PIECE OF ENERGY SOUTHWEST. SOME
SMALL RAIN CHANGES MAY CREEP IN A FEW DAYS BASED ON THE CONSENSUS
SOLUTION...BUT OVERALL...IT LOOKS MORE DRY THAN NOT FROM WED INTO
THE WEEKEND. MONDAY SHOWS SOME POTENTIAL FOR A STORMY DAY...WITH A
COLD FRONT DROPPING ACROSS THE UPPER MISSISSIPPI RIVER VALLEY.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON)
ISSUED AT 1233 PM CDT MON JUN 29 2015

FOCUS IS ON POSSIBLE SEVERE THUNDERSTORMS THIS AFTERNOON AS A MID-
LEVEL TROUGH DROPS THROUGH THE REGION. MAINLY VFR CONDITIONS
EXPECTED BETWEEN THUNDERSTORMS...DETERIORATING INTO IFR TEMPORARILY
IN THE 21-23Z TIME FRAME. ALSO...WATCH FOR STRONG MICROBURST TYPE
WINDS WITH THESE STORMS. LOOK FOR THE CONVECTION TO CLEAR SOUTHEAST
OF THE KRST/KLSE TAF SITES AROUND 01-02Z. LOOKS LIKE STRATUS/FOG
WITH SETUP UP AGAIN EARLY TUESDAY MORNING...SIMILAR TO THIS MORNING.
LOOKING FOR KRST TO SLIP INTO IFR AFTER 07Z AND KLSE AROUND 09Z.
PLAN ON IMPROVEMENT INTO VFR RANGE AGAIN AFTER 14Z.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
MN...NONE.
IA...NONE.
&&

SHORT TERM...RIECK
LONG TERM....RIECK
AVIATION.....DAS
Hazardous weather outlook, Jun 29, 11:45 AM CDT, 5 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LA CROSSE WI
1145 AM CDT MON JUN 29 2015

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-
032>034-041>044-053>055-061-301000-
MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-FAYETTE-
CLAYTON-WABASHA-DODGE-OLMSTED-WINONA-MOWER-FILLMORE-HOUSTON-
TAYLOR-CLARK-BUFFALO-TREMPEALEAU-JACKSON-LA CROSSE-MONROE-JUNEAU-
ADAMS-VERNON-CRAWFORD-RICHLAND-GRANT-
1145 AM CDT MON JUN 29 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF NORTHEAST IOWA...
SOUTHEAST MINNESOTA...AND SOUTHWEST INTO CENTRAL WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS WILL MOVE SOUTH ACROSS THE AREA. A FEW STRONG TO
SEVERE STORMS ARE POSSIBLE...MAINLY NORTH OF INTERSTATE 90 AND
BETWEEN 2 AND 8 PM. HAIL AND STRONG WIND GUSTS ARE THE MAIN
THREATS. HEAVY DOWNPOURS ARE ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORMS ARE POSSIBLE FROM TIME TO TIME FOR MUCH OF TUESDAY
AFTERNOON THROUGH SUNDAY. THE RISK OF SEVERE WEATHER APPEARS LOW
AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

A FEW SPOTTER GROUPS COULD BE NEEDED THIS AFTERNOON AND EARLY EVENING.

.EMERGENCY MANAGEMENT COORDINATION...

NO WEBINAR IS SCHEDULED.

RIECK

In the hours before

Local storm report, Jun 29, 4:42 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
442 PM CDT MON JUN 29 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0441 PM     HAIL             3 ENE PICKWICK          44.00N 91.54W
06/29/2015  E1.00 INCH       WINONA             MN   FIRE DEPT/RESCUE

&&

SHEA
Local storm report, Jun 29, 4:46 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
446 PM CDT MON JUN 29 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0442 PM     HAIL             5 NW DAKOTA             43.96N 91.43W
06/29/2015  E0.25 INCH       WINONA             MN   AMATEUR RADIO

&&

SHEA
Local storm report, Jun 29, 4:48 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
448 PM CDT MON JUN 29 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0448 PM     HAIL             1 N TREMPEALEAU         44.02N 91.44W
06/29/2015  E1.00 INCH       TREMPEALEAU        WI   PUBLIC

&&

SHEA
Local storm report, Jun 29, 4:58 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
458 PM CDT MON JUN 29 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     HAIL             1 SW TREMPEALEAU        44.00N 91.45W
06/29/2015  E1.00 INCH       WINONA             MN   PARK/FOREST SRVC

            REPORTED AT PEROT STATE PARK ALONG WITH GUSTY WINDS

&&

SHEA
Local storm report, Jun 29, 5:14 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
514 PM CDT MON JUN 29 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 PM     HAIL             2 N NODINE              43.93N 91.45W
06/29/2015  E0.75 INCH       WINONA             MN   PUBLIC

&&

SHEA
Local storm report, Jun 29, 5:20 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
520 PM CDT MON JUN 29 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0516 PM     HAIL             3 W LA CRESCENT         43.83N 91.36W
06/29/2015  E1.50 INCH       HOUSTON            MN   BROADCAST MEDIA

            AT WXOW TELEVISION STUDIOS

0512 PM     HAIL             3 W LA CRESCENT         43.83N 91.36W
06/29/2015  M1.00 INCH       HOUSTON            MN   BROADCAST MEDIA

0520 PM     HAIL             4 W LA CRESCENT         43.83N 91.38W
06/29/2015  E1.50 INCH       HOUSTON            MN   AMATEUR RADIO

            PLUS WIND GUSTS OF 45 KTS

&&

SHEA

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 29, 4:28 PM CDTSevere Thunderstorm WarningARXWinona32 min
Jun 29, 4:57 PM CDTSevere Thunderstorm WarningARXHouston, Winona33 min
Jun 29, 6:22 PM CDTSpecial Weather StatementARXFillmore, Houston, Wabasha, Winona23 min
Jun 29, 6:53 PM CDTSpecial Weather StatementARXHouston37 min
Jun 29, 2:31 PM CDTSpecial Weather StatementARXTaylor44 min
Jun 29, 2:35 PM CDTSpecial Weather StatementARXBuffalo25 min
Jun 29, 2:59 PM CDTSpecial Weather StatementARXJackson, Trempealeau46 min
Jun 29, 3:09 PM CDTSpecial Weather StatementARXClark, Taylor21 min
Jun 29, 3:24 PM CDTSevere Thunderstorm WarningARXBuffalo, Jackson, Trempealeau51 min
Jun 29, 3:40 PM CDTSpecial Weather StatementARXClark65 min
Jun 29, 3:48 PM CDTSpecial Weather StatementARXJackson, Trempealeau27 min
Jun 29, 6:06 PM CDTSevere Thunderstorm WarningARXCrawford54 min
Jun 29, 6:40 PM CDTSevere Thunderstorm WarningARXCrawford, Grant50 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2015Severe Thunderstorm Warnings in Wisconsin, 2015Severe Thunderstorm Warnings in Iowa, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.